# SDR SWAA2022020852700

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 48,944 hours, 28,766 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Balance Weight
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON INBOARD BALANCE WEIGHTS CORRODED. (MARKED) / E63743-BRANTLEY; RUSSELL - 02/12/2018 07:06 COMPLETE: REMOVED AND REPLACED RH AILERON ON CARD #G527830.
